# SDR DL72W010404

- Difficulty date: March 11, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Aircraft time: 64,296 hours, 43,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 6519270
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE INBD FLAP INBD TRACK ON THE RT WING PER AD 90-07-05 REVEALED A LAMINATED SHIM WHICH HAD MIGRATED  MORE THAN THE .25 INCH ALLOWED.  THE MIGRATED SHIM WAS REMOVED  AND REPLACED AND THE ATTACH BOLTS RE-TORQUED PER THE        REQUIREMENTS ON THE AD AND ER/A 380279-14AD.
